# SDR AALA20100316TUL02

- Difficulty date: March 16, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 4 LUG IS OUT OF LIMITS AT STATION 710.  INSTALLED SEAT TRACK PLUG ON SEAT TRACK NUMBER 4 AT STATION 710 AS PER SRM 53-05 FIGURE 4A.  TREATED AND PRIMED AREA AS PER SRM 51-10-3.
